MEDTRONIC SOFAMOR DANEK USA, INC. ANTERALIGN¿ Spinal System with Titan nanoLOCK¿ Surface Technology; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Back to Search Results |
| Model Number |
NAV4680003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a health care provider via a manufacturing representative regarding a product identified during intra-operative use.It was reported that the inserter threaded onto the trial; however, during the trialing process, the inserter threads broke off, leaving the trial in the patient.Several instruments were required to remove the trial.As a result, the inserter was broken, and broken threads remained stuck inside the trial.Patient symptoms were unknown.No further complications were reported or anticipated.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.